Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    3
  • views
    601

Day 38!

achristinaaa

455 views

So I've only been taking 20mg a day instead of 40mg every other day because I'm scared of the side effects.
Last week I got a yeast infection (gross, I know but I think it's only fair I tell you guys all the possible side effects) for the first time in my life and I believe it's due to Accutane because I started taking 40mg everyday & then that happened.  When I first started Accutane, I caught a cold & it didn't go away for over two weeks & I believe that's due to Accutane weakening my system as well. Side effects are definitely aggravating but I want clear skin so I guess you just have to choose your battles ;/
Yesterday I woke up with 3 new whiteheads after being clear for about 2 weeks but I did pop them (I cant help it !!) & they are flat and healing today.  I will say that I've noticed when I used to pop a pimple sometimes I would wake up in the morning & still have more pus but now when I pop a pimple, it dries out & goes away the next day which is awesome ! The left side of my face is so clear & smooth except for the one whitehead mark from yesterday & residual scarring. My right side is struggling a little more but it's not bad, just more redness/scarring that makes it look worse.
Other than that nothing new has been happening, just taking it day by day!
Clear smooth flawless skin will be here sooon!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×